# SDR QXEA0002813

- Difficulty date: September 23, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 38,317 hours, 48,678 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Clamp
- Condition: Chafed
- Location: Hydraulic Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND STUBWING, NR 1 HYDRAULIC SUCTION LINE ATTACHING CLAMP, JUST AFT OF DOOR O2J IS CHAFING AGAINST ENGINE THRUST ROD.  REPAIRED IAW FOKKER SRM 29-10-01.
